# SDR CA120924004

- Difficulty date: September 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED A FAILURE DURING TAKEOFF.  INVESTIGATION FOUND THAT 3 OF THE P/T BLADES ON THE 2ND STAGE DISK WERE BROKEN IN THE FIR TREE AREA AND THE REST BROKEN OFF ABOVE THE PLATFORM AREA.  THE DAMAGE WAS CONFINED TO THE POWER SECTION AND IS UNDERGOING REPAIRS.
